# SDR USAA2011042591622

- Difficulty date: November 13, 2010
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 46,531 hours, 6,484 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - C2 - LEVEL 2 PITTING CORROSION ON LEFT HAND AFT MAIN LANDING GEAR PINTLE PIN ON NUT END OF THE CHROME.  REPLACED LEFT HAND AFT MAIN LANDING GEAR PINTLE PIN IAW A330 AMM 32-11-11.
